# SDR AALA20101128TUL01

- Difficulty date: November 28, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,849 hours, 21,248 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LIT -  INFLIGHT BOS-DFW.  CREW REPORTED LEFT ENGINE SURGE AND STALL DURING FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  DIGITAL FLIGHT DATA RECORDED DOWNLOADED.  SYSTEM GROUND CHECK NORMAL OPERATION.
